# SDR DALA2025060304236

- Difficulty date: June 2, 2025
- Submitted: June 3, 2025
- Operation: Air carrier
- Aircraft: N357NW
- Make and model: Airbus A320-212
- Aircraft serial: 830
- Aircraft time: 75,695 hours, 35,474 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3257 DISC: DURING SVC CK FOUND EMER LT LENS COVER IN CEILING ROW 24 MISSING. C/A: LT ASSY PN 4275-21-10280 STK#32-3300-3-0570 NIS DTW.FWD TO MEL 33-50-02C.PLACARDS INSTALLED.NO M PROC. REPLACED LT LENS AND OPS CHECK GOOD PER A320 AMM 33-51. PLACARD NREMOVED. OK FOR SVC. (LP: 6401730)
